Skip to Main content Skip to Navigation
Journal articles

A Unifying Approach to Robust Convex Infinite Optimization Duality

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03438229
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Sunday, November 21, 2021 - 10:43:59 AM
Last modification on : Monday, November 22, 2021 - 3:14:21 AM

Links full text

Identifiers

Collections

Citation

Nguyen Dinh, Miguel Angel Goberna, Marco Antonio López, Michel Volle. A Unifying Approach to Robust Convex Infinite Optimization Duality. Journal of Optimization Theory and Applications, Springer Verlag, 2017, 174 (3), pp.650-685. ⟨10.1007/s10957-017-1136-x⟩. ⟨hal-03438229⟩

Share

Metrics

Record views

9